# SDR 95ZZZX6963

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105NG
- Make and model: Bolkms BO105S
- Aircraft serial: S632
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: E0115
- Condition: Broken
- Location: Elt
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ANTENNA BROKEN AT BASE.  REMOVED AND REPLACED.
